Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 26, Issue 1, 1990
Metadata
 

On Rational Elliptic Surfaces with Multiple Fibers
Yoshio Fujimoto
pp. 1–13
Abstract | Full-Text PDF (1513 KB) | Metadata

Extended Affine Root Systems II (Flat Invariants)
Kyoji Saito
pp. 15–78
Abstract | Full-Text PDF (6782 KB) | Metadata

A Systematization of the L2-well-posed Mixed Problem and Its Applications to the Mixed Problem for Weakly Hyperbolic Equations of Second Order (II)
Masaru Taniguchi
pp. 79–100
Abstract | Full-Text PDF (1627 KB) | Metadata

The Moduli Space of Extremal Compact Kähler Manifolds and Generalized Well-Petersson Metrics
Akira Fujiki and Georg Schumacher
pp. 101–183
Abstract | Full-Text PDF (13906 KB) | Metadata

Solvability In Distributions for a Class of Singular Differential Operators, III
Hidetoshi Tahara
pp. 185–196
Abstract | Full-Text PDF (1207 KB) | Metadata

Newton Polygons and Formal Gevrey Classes
Akiyoshi Yonemura
pp. 197–204
Abstract | Full-Text PDF (722 KB) | Metadata